# SDR DHL200080478C

- Difficulty date: April 3, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE COMPT FRAME REINFORCING ANGLE SHOWS CRACKS OF 1 INCH AND .5 INCH AT STA 420.00 L-30 AND L-29 RT & LT.  REMOVED FASTENERS PER SRM 51-1-21.  STOP DRILLED PER SRM 53-2-0.  FABRICATED REINFORCING ANGLE PER SRM 53-2-0.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8.  INSTALLED ANGLE WITH NEW FASTENERS PER SRM 51-1-21.
